# SDR MWEA98936

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5956026
- Condition: Corroded
- Location: Bs 237-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO IT STN 237 TO 360 L27L TO 28L FLOOR PANEL SUPPORT ANGLE CORRODED.  MTC FABRICATED AND INSTALLED NEW SUPPORT ANGLE.
